# SDR FDEA201101100096

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- Engine: Ge CF680
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: A52372077200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 0.5" IN LENGTH DURING HFEC INSP ON FWD CARGO DOOR ACTUATOR ATTACH FITTING AT FRAME 22A.  REMOVED IAW SRM 51-40-21, REV 19 AND REPLACED WITH NEW FRAME SECTION IAW SRM 51-40-21, REV 19 AND EA 6-5230-143830.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
